# SDR ASAA11510407

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,542 hours, 4,731 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL 300 AFTER USING WING ANTI ICE HAD A L BLEED TRIP LIGHT ILLUMINATE. PERFORMED QRH LIGHT EXTINGUISHED.  ACCOMP FIM 36 10 00 810 801 STEPS F (1) (2) (B) AND STEPS F (3) (7) NO DEFECTS NOTED.  PER TABLE ON PAGE 5 WTAI AT CRUISE CAN CAUSE BLEED TRIP.
